MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 1.0ML 31G 6MM S/C U-100 RELION; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SYRINGE 1.0ML 31G 6MM S/C U-100 RELION; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 328519
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"unknown manufacturer: (b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.".
 
Event or Problem Description
It was reported that a syringe 1.0ml 31g 6mm s/c u-100 relion was difficult to aspirate during use.The following was reported by the initial reporter: "it was reported that needle will not draw.Verbatim: from phone call on (b)(6) 2021 14:36:06: called consumer to obtain lot #, he provided lot # 9182252.Consumer said he received the mail kit so i asked him to return the samples as soon as possible and he said he will.From phone call on (b)(6) 2021 17:26:06: called consumer to obtain lot #, consumer stated that he did not have the lot # but he will call back and leave a voicemail if we are closed.Voicemail: consumer left voicemail reporting that the needle will not draw.".
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Due to the batch being unknown, no dhr review can be completed.
 
Event or Problem Description
It was reported that a syringe 1.0ml 31g 6mm s/c u-100 relion was difficult to aspirate during use.The following was reported by the initial reporter: "it was reported that needle will not draw.Verbatim: from phone call on 2021-04-12 14:36:06: called consumer to obtain lot #, he provided lot # 9182252.Consumer said he received the mail kit so i asked him to return the samples as soon as possible and he said he will.From phone call on 2021-04-07 17:26:06: called consumer to obtain lot #, consumer stated that he did not have the lot # but he will call back and leave a voicemail if we are closed.Voicemail: consumer left voicemail reporting that the needle will not draw.".

Brand Name
SYRINGE 1.0ML 31G 6MM S/C U-100 RELION
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11720801
Report Number2243072-2021-01249
Device Sequence Number11868988
Product Code FMI
UDI-Device Identifier00681131138345
UDI-Public00681131138345
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328519
Device Catalogue Number328519
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1